# SDR ASAA2018020123362

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,958 hours, 3,354 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE AFT ZONE TEMP LIGHT ILLUMINATED.  RAN QRH,  LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.   FWD CARGO HEAT DUCT OPENED,  PACK AIRFLOW SHUTOFF VALVE ACTIVATED AND OPENED IAW AMM 21-00-00.   ACCOMPLISHED CABIN TEMP CONTROL AND INDICATION IAW AMM 21-61-00-700-807-002.  COULD NOT DUPLICATE.  FOUND ALL THREE TEMP SENSORS, FLT DECK, FWD, AFT, FILTERS CONTAMINATED. IAW AMM 21-61-14-100-802 ACCOMPLISHED A TEMP SENSOR HOUSING ASSY CLEANING.  OPS TESTED NORMAL.
